| Catalog Number |
IAP-0700 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/24/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Qn#(b)(4).Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Reported during start up while in use on a patient as "system error 8, fos failure".As a result, the pump was switched out for another.No patient harm or injury.The patient status is reported as "fine".
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The reported complaint of "system error 8 alarms" is not able to be confirmed.No part was returned to teleflex chelmsford for investigation.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.Other remarks: n/a.Corrected data: n/a.